Department of Mathematics, Dyal Singh College, University of Delhi, Lodhi Road, New Delhi-110003, India.
Department of Mathematics, School of Basic Sciences & Research, Sharda University, Greater Noida-201306, Uttar Pradesh, Noida Institute of Engineering & Technology, Greater Noida, Uttar Pradesh, India.
Department of Mathematical and Physical Science, School of Computer Science, University of Nizwa, Sultanate of Oman.
Department of Mathematics, School of Basic Sciences & Research, Sharda University, Greater Noida-201306, Uttar Pradesh, India.
Department of Mathematics, J. C. Bose, University of Science and Technology, YMCA Faridabad-121006, Haryana, India.
In this article, we formulate the concept of generalize bonvexity/pseudobonvexity functions. We formulate duality results for second-order fractional symmetric dual programs of G-Wolfe-type model. In the next section, we explain the duality theorems under generalize bonvexity/pseudobonvexity assumptions. We identify a function lying exclusively in the class of generalize pseudobonvex and not in class of generalize bonvex functions. Our results are more generalized several known results in the literature.
Keywords- Second-order, Symmetric duality, Fractional programming problem, Generalize bonvexity, G-Wolfe model.
Kumar, A., Kumar, R., Kumar, N., Alam, K., & Dubey, R. (2023). Generalized Second-Order G-Wolfe Type Fractional Symmetric Program and their Duality Relations under Generalized Assumptions. International Journal of Mathematical, Engineering and Management Sciences, 8(1), 142-162. https://doi.org/10.33889/IJMEMS.2023.8.1.009.